Facial reconstruction

Search LJMU Research Online

Browse Repository | Browse E-Theses

Signed numbers and signed letters in algebra

Asghari, AH (2019) Signed numbers and signed letters in algebra. For the Learning of Mathematics: an international journal of mathematics education, 39 (3). pp. 13-16. ISSN 0228-0671

[img]
Preview
Text
Signed numbers and signed letters in Algebra.pdf - Published Version

Download (237kB) | Preview
Item Type: Article
Uncontrolled Keywords: 1302 Curriculum and Pedagogy
Subjects: Q Science > QA Mathematics
Divisions: Applied Mathematics
Publisher: Flm Publishing Association
Date Deposited: 24 Feb 2020 10:52
Last Modified: 24 Feb 2020 11:00
URI: http://researchonline.ljmu.ac.uk/id/eprint/12302

Actions (login required)

View Item View Item